# SDR SWIA200413366

- Difficulty date: May 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 20,206 hours, 29,007 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5744
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 9,538 hours, 14,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DRIFTS OFF COURSE.  REPLACED AILERON SERVO WITH SERVICEABLE UNIT.  ALL FUNCTIONAL CHECKS GOOD.
